# SDR DL72W960347

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, 2 INCH CRACK NR 8 L/E SLAT NOSE RIB AT I/B SIDE OF ACTUATOR ATTACH FITTING.  REPAIRED PER M/M 57-54-00 PAR 9.
